# SDR AALA202306278201

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 62,657 hours, 37,177 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE240004
- Part serial: 5988
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 56,099 hours, 24,208 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST PASSENGER CREW DOOR 841 DAMPING FUNCTION OF THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IN PASSENGER CABIN. REMOVED AND REPLACED DOOR DAMPENER AND EMERGENCY OPERATIONS CYLINDER.
